Doctor insights on:
Sleep disorder in which there is inability to fall asleep &/or stay asleep, followed by daytime functional impairment. It accompanies several sleep, medical, or psychiatric disorders. It can occur at any age, but more common in elderly. It can be short-term (up to 3 weeks) or long-term. It can lead to memory impairment, mood changes, & increase risk of ...Read more
Tramadol makes me clench my jaw, feel like i'm floating , and gives me insomnia even when i only took 1 50 mg early in the day. Is this abnormal ?
Not normal.: This is certainly not the intended effect. I wonder if you are taking any other medication which could be interfering and producing a mild serotonin effect. This is not an allergy but a medication intolerance or side effect. You should report it to your doctor and see if something else can be substituted. ...Read more
Doctor for detox: Tramadol is an analgesic that is neither opiate derived nor a nonsteroidal anti-inflammatory drug. It binds to the mu opioid receptor. Tramadol is thought to have low potential for abuse. Rec : see doctor for detox for the integrative therapies and continuing care. ...Read moreSee 1 more doctor answer
I have been having sinus pain and pressure and days where they are swollen. I also have chronic insomnia. Would a doc prescribe tramadol to treat both?
I am having tramadol withdrawal any suggested medicines to overcome fatigue, insomnia, chills, tremors, depression?
Been on methadone and percocet for over 15 years. Dr stopped all meds with a script of ultram. What happens?
Major withdrawal: You will go through major opiate withdrawal. The best option is to find a suboxone provider asap. Sounds like you broke your narcotic contract. If you break it with the suboxone prescriber the same could happen. Stay clean of all other drugs. Good luck'. ...Read moreSee 1 more doctor answer
What is the best treatment for rebound headaches if your allergic to triptans, dhe, tordol, stadol, and ultram. Botox didn't work. Status migraine 2 w?
Rebound or migraine?: A rebound headache is also called a"medication overuse headache,"&occurs, paradoxically, from daily use of "as needed" headache meds like acetaminophen, butalbital,triptans.There is less risk with NSAIDS (eg.naproxen).Individual advice requires appt,&in your specific case,with a Toradol allergy,you would need to clear this with your doctors first. A 2wk headache is very difficult-wishing you well. ...Read moreSee 2 more doctor answers
Not sure of question: I'm not clear on what you're seeking - a non-narcotic pain reliever or specifically one in the class w/tramadol.Tramadol is pretty much unique in the way it affects brain's pain receptors w/out all the side-effects of opiates.Other less addictive pain meds are NSAIDs, anti-depressants, nerve stabilizers like Lyrica or Neurontin, etc.If you need to change meds, talk w/ your doctor before doing so. ...Read more
- Talk to a doctor live online for free
- Biotin can cause insomnia
- Can insomnia kill you?
- Can i die of insomnia?
- Ask a doctor a question free online
- Flu insomnia
- Insomnia in adults
- Can zoloft cause insomnia?
- Nausea insomnia headache after car accident
- Talk to a sleep medicine specialist online for free